# SDR DALA2024010310779

- Difficulty date: December 25, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 97,184 hours, 20,615 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1705 BULK CARGO SHEAR TIE AT STA1562/S39L-S39R FOUND CORROSION. CORRECTIVE ACTION: THE DAMAGED SHEAR TIE REMOVED AND REPLACED AS PER B767-300 SRM 51-40-02 (0125564)
